Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 8:28 PM CDT for Hunt County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2007, 8:28 PM CDT (01:28 UTC)
- Expired
- Apr 13, 2007, 9:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 140129 TORFWD TXC231-140200- /O.NEW.KFWD.TO.W.0022.070414T0128Z-070414T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 828 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... EASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 900 PM CDT * AT 828 PM CDT...STORM SPOTTERS REPORTED A VISIBLE FUNNEL CLOUD NEAR HIGHWAY 69 SOUTHEAST OF GREENVILLE. DOPPLER RADAR SHOWS THIS ROTATION APPROACHING LONE OAK. THE STORM IS MOVING EAST-NORTHEAST AT 35 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING AT LEAST ONE TORNADO ALONG WITH LARGE HAIL AND DAMAGING WINDS. TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO PROTECTION FROM TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3329 9603 3287 9607 3300 9587 3329 9586 $$ DUNN
2 follow-up statements
000 WWUS54 KFWD 140144 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 843 PM CDT FRI APR 13 2007 TXC231-140200- /O.CON.KFWD.TO.W.0022.000000T0000Z-070414T0200Z/ HUNT TX- 843 PM CDT FRI APR 13 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN HUNT COUNTY... AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A POSSIBLE TORNADO 6 MILES NORTHEAST OF LONE OAK...OR ABOUT 13 MILES SOUTH OF COMMERCE...MOVING EAST AT 20 MPH. THIS IS NEAR THE HOPKINS COUNTY LINE. EMERGENCY MANAGEMENT REPORTED DAMAGE IN DIXON...BETWEEN GREENVILLE AND LONE OAK ON HIGHWAY 69...NEAR THE PATH OF THE CIRCULATION. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. LAT...LON 3329 9603 3287 9607 3300 9587 3329 9586 $$ 25
000 WWUS54 KFWD 140159 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 858 PM CDT FRI APR 13 2007 TXC231-140207- /O.EXP.KFWD.TO.W.0022.000000T0000Z-070414T0200Z/ HUNT TX- 858 PM CDT FRI APR 13 2007 ...THE TORNADO WARNING FOR EASTERN HUNT COUNTY EXPIRES AT 900 PM CDT... BY 858 PM CDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAD EXITED THE COUNTY...AND THE WARNING WILL EXPIRE ON TIME. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3329 9603 3287 9607 3300 9587 3329 9586 $$ 25
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:15 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 13, 7:15 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 715 PM CDT FRI APR 13 2007 .UPDATE... 715 PM CDT UPDATED TO EXPIRE TORNADO WATCH 133 AT 7 PM FOR COMANCHE-ERATH- PALO PINTO...AND REMOVE MONTAGUE AND WISE FROM TORNADO WATCH 135. TORNADO WATCH 135 AND 136 REMAIN IN EFFECT. 25 && .UPDATE... 620 PM CDT UPDATE TO INCLUDE NEW TORNADO WATCH 136...THROUGH 2 AM...ALONG AND EAST OF A PARIS-ATHENS-CAMERON LINE. ALSO REMOVED EASTLAND-JACK- STEPHENS-YOUNG FROM PREVIOUS TORNADO WATCH 133. OTHER UPDATES TO TEMPERATURES...DEW POINTS...AND WINDS TO ACCOUNT FOR CURRENT TRENDS. UPDATE OUT NOW. 25 && .UPDATE... 337 PM CDT HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... 310 PM CDT THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY... WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 07/09/26/58/92 21/25/91/77
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Local storm report, Apr 13, 6:41 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL DALLAS 32.79N 96.77W
04/13/2007 M1.50 INCH DALLAS TX DFW AIRPORTLocal storm report, Apr 13, 6:43 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL DALLAS 32.79N 96.77W
04/13/2007 M2.50 INCH DALLAS TX DFW AIRPORTLocal storm report, Apr 13, 6:48 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GRAPEVINE 32.93N 97.07W
04/13/2007 E1.25 INCH TARRANT TX CO-OP OBSERVER
CRISSCRAFT DRIVESpecial weather statement, Apr 13, 8:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT FRI APR 13 2007
TXZ134-146-140215-
ELLIS TX-NAVARRO TX-
809 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
NAVARRO COUNTY
AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF HILLSBORO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENNIS...FERRIS...
ITALY...KERENS...MAYPEARL...NAVARRO...PALMER AND WAXAHACHIE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3229 9708 3183 9671 3203 9606 3256 9659
3245 9688
SCHULTZSpecial weather statement, Apr 13, 8:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT FRI APR 13 2007
TXZ159-140215-
MCLENNAN TX-
812 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WACO...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
HALLSBURG...HEWITT...LACY-LAKEVIEW...MART...NORTHCREST...RIESEL...
ROBINSON...WACO...WEST AND WOODWAY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3165 9747 3140 9733 3136 9711 3153 9681
3186 9704
SCHULTZSpecial weather statement, Apr 13, 8:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT FRI APR 13 2007
TXZ158-140215-
BELL TX-
814 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL BELL COUNTY
AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BELTON...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...MORGANS POINT
RESORT...NOLANVILLE AND TROY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3121 9766 3100 9764 3115 9722 3119 9722
3132 9741
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:01 PM CDT | Tornado Warning | FWD | Kaufman | 44 min |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 13, 7:13 PM CDT | Tornado Warning | FWD | Dallas | 17 min |
| Apr 13, 7:24 PM CDT | Tornado Warning | FWD | Hunt | 66 min |
| Apr 13, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 13, 7:45 PM CDT | Tornado Warning | FWD | Rockwall | 15 min |
| Apr 13, 7:47 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 43 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | FWD | Hopkins, Rains, Van Zandt | 63 min |
| Apr 13, 8:09 PM CDT | Special Weather Statement | FWD | Ellis, Navarro | 66 min |
| Apr 13, 8:12 PM CDT | Special Weather Statement | FWD | McLennan | 63 min |
| Apr 13, 8:14 PM CDT | Special Weather Statement | FWD | Bell | 61 min |
| Apr 13, 8:33 PM CDT | Special Weather Statement | FWD | Limestone | 57 min |
| Apr 13, 8:37 PM CDT | Special Weather Statement | FWD | Falls | 53 min |
| Apr 13, 8:43 PM CDT | Special Weather Statement | FWD | Henderson | 62 min |
| Apr 13, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains, Van Zandt | 46 min |
| Apr 13, 9:25 PM CDT | Special Weather Statement | FWD | Anderson | 65 min |
| Apr 13, 9:41 PM CDT | Special Weather Statement | FWD | Henderson | 34 min |
| Apr 13, 10:09 PM CDT | Special Weather Statement | FWD | Milam | 66 min |
| Apr 13, 10:29 PM CDT | Special Weather Statement | FWD | Robertson | 61 min |
| Apr 13, 10:57 PM CDT | Special Weather Statement | FWD | Leon | 63 min |
| Apr 14, 2:19 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 16 hr |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.